English  |  正體中文  |  简体中文  |  Items with full text/Total items : 27245/39088
Visitors : 2414639      Online Users : 78
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/28582

Title: Reduced-order filtering design for non-linear systems with H ∞ setting
Authors: Yen-Fang Li;Chee-Fai Yung;Chung-Shi Tseng
Contributors: NTOU:Department of Electrical Engineering
國立臺灣海洋大學:電機工程學系
Keywords: H ∞ filtering;reduced-order filters;affine non-linear systems;general non-linear systems;differential game
Date: 2008-10
Issue Date: 2011-10-21T02:38:16Z
Publisher: International Journal of Systems Science
Abstract: abstract:In this article, sufficient conditions are presented for the existence of an H ∞ filter with a state dimension less than the plant. The conditions are characterised in terms of the solution to a Hamilton–Jacobi inequality, which is exactly the one used in the construction of the full-order H ∞ filters. When these conditions hold, state-space formulae are also given for such reduced-order filters. Both affine and general non-affine non-linear systems are examined. The development uses only elementary concepts of dissipativity and differential game, thus the given proofs are simple and clear. To illustrate our result, some numerical examples are also included.
Relation: 39(10), pp.985-994
URI: http://ntour.ntou.edu.tw/handle/987654321/28582
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback